# SDR SWIA971872

- Difficulty date: July 8, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 5,393 hours, 8,238 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Knob
- Condition: Failed
- Location: Te Flap Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS ARE SELECTED TO 45 DEGREES GET A CONTROL FAULT.  RETURNED TO SEA.  REPLACED FLAP SELECTOR HANDLE, OPS CHECKS GOOD IAW MM 275001.  P/N ON:  12042642507, S/N:  405403, S/N OFF:  120040.
